Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Uniform asymptotic expansions for Laguerre polynomials and related confluent hypergeometric functions

Abstract: Uniform asymptotic expansions involving exponential and Airy functions are obtained for Laguerre polynomials L(?)n(x) , as well as complementary confluent hypergeometric functions. The expansions are valid for n large and ? small or large, uniformly for unbounded real and complex values of x. The new expansions extend the range of computability of L(?)n(x) compared to previous expansions, in particular with respect to higher terms and large values of ?. Numerical evidence of their accuracy for real and complex values of x is provided.

 Fuente: Advances in computational mathematics October 2018, Volume 44, Issue 5, pp 1441-1474

Editorial: Springer

 Fecha de publicación: 01/10/2018

Nº de páginas: 34

Tipo de publicación: Artículo de Revista

 DOI: 10.1007/s10444-018-9589-5

ISSN: 1572-9044,1019-7168

Proyecto español: MTM2015-67142-P

Url de la publicación: https://link.springer.com/article/10.1007%2Fs10444-018-9589-5

Autores/as

DUNSTER, T. M.